Repositorio de producción científica de la Universidad de Sevilla

A logistic equation with degenerate diffusion and Robin boundary condition

Opened Access A logistic equation with degenerate diffusion and Robin boundary condition

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2008-09
Publicado en: Communications on Pure and Applied Analysis, 7 (5), 1255-1267.
Tipo de documento: Artículo
Resumen: In this paper we study a model for a species confined in a bounded region. This species diffuses slowly, follows a logistic law in the habitat and there is a flux of population across the boundary of the habitat. Basically, we give some theoretical results of the model depending on some parameters which appear in the model.
Cita: Suárez Fernández, A. (2008). A logistic equation with degenerate diffusion and Robin boundary condition. Communications on Pure and Applied Analysis, 7 (5), 1255-1267.
Tamaño: 388.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43240

DOI: 10.3934/cpaa.2008.7.1255

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones